# SDR CALA2025102110338

- Difficulty date: October 18, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N23721
- Make and model: Boeing 737724
- Aircraft serial: 28940
- Aircraft time: 82,807 hours, 30,549 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 113A37000
- Condition: Delaminated
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING, OUTBOARD FLAP, AFTER FLAP, INBOARD END, LOWER SKIN WITH 3 DISBOND AREAS, 7 X 11 INCHES, 4X 1 INCHES AND 1 X 1 INCH. CLEANED, PREPPED, REPAIRED AND RESTORED PAINT AT LH WING, OUTBOARD FLAP, AFTER FLAP, INBOARD END, LOWER SKIN IAW SRM 57-53-01-2R-16, SRM 51-70-10-2R-0, AMM 51-21-41-370-802, AMM 51-21-72-370-804 AND AMM 51-21-99-300-801.
